# SDR SWAA2024031563951

- Difficulty date: March 15, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 79,004 hours, 46,843 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Missing
- Location: R2 Door Slide
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT RIGHT DOOR YELLOW CAUTION COVER FOR SLIDE PULL TO INFLATE HANDLE MISSING.   RESECURED R2 DOOR SLIDE CAUTION COVER HOOK AND LOOP IAW AMM INTRO SIP
